zbMATH — the first resource for mathematics

One-dimensional affine group schemes. (English) Zbl 0452.14013

14L15 Group schemes
14L17 Affine algebraic groups, hyperalgebra constructions
Full Text: DOI
[1] Anantharaman, S, Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1, Bull. soc. math. France, 33, 5-79, (1973) · Zbl 0286.14001
[2] Artin, M, Algebraic approximations of structures over complete local rings, Publ. math. I.H.E.S., 36, 23-58, (1969) · Zbl 0181.48802
[3] Borel, A, Linear algebraic groups, (1969), Benjamin New York · Zbl 0186.33201
[4] Demazure, M; Gabriel, P, Groupes algébriques I, (1970), North-Holland Amsterdam
[5] Grothendieck, A; Grothendieck, A; Grothendieck, A; Grothendieck, A, Éléments de Géométrie algébrique, Publ. math. I.H.E.S., Publ. math. I.H.E.S., Publ. math. I.H.E.S., Publ. math. I.H.E.S., 32, (1964-1967) · Zbl 0135.39701
[6] Grothendieck, A, SGA 3: schémas en groupes, ()
[7] Raynaud, M, Modèles de Néron, C.R. acad. sci. Paris ser. A, 262, 345-347, (1966) · Zbl 0141.18203
[8] Raynaud, M, Faisceaux amples sur LES schémas en groupes et LES espaces homogènes, () · Zbl 0195.22701
[9] Russell, P, Forms of the affine line and its additive group, Pacific J. math., 32, 527-539, (1970) · Zbl 0199.24502
[10] Veǐsfeǐler, B.Yu; Dolgačëv, I.V; Veǐsfeǐler, B.Yu; Dolgačëv, I.V, Unipotent group schemes over integral rings, Izv. akad. nauk SSSR, Math. USSR-izv., 8, 761-800, (1974), English transl. · Zbl 0321.14026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.